It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board

  • Ongoing problems after anaphylaxis

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-10-2007, 01:13 PM   #1
    JenD&K
    Junior Member
    (female)
     
    JenD&K's Avatar
     
    Join Date: Feb 2007
    Location: Indiana
    Posts: 11
    JenD&K HB User
    Ongoing problems after anaphylaxis

    Hi everyone,

    I am wondering, for those of you who have been hospitalized with anaphylaxis... are there any ongoing symptoms even several days after the reaction? I had a severe allergic reaction to ceftin (a cephalosporin antibiotic) and went to the ER for treatment on Monday. I had dizziness, hives, coughing and wheezing. It is Saturday and I am still sometimes feeling dizzy, nauseated and light-headed. The drug seems to have cleared my system and my hives are gone, but I am still having dizzy spells and nausea. Has anyone else had a similar experience after anaphylaxis? Any thoughts would be greatly appreciated.

    Thanks,
    Jen

     
    Sponsors Lightbulb
       
    Old 02-10-2007, 08:04 PM   #2
    great88
    Newbie
    (male)
     
    great88's Avatar
     
    Join Date: Feb 2007
    Location: Toronto, Ontario, Canada
    Posts: 9
    great88 HB User
    Re: Ongoing problems after anaphylaxis

    I also had an allergic reaction and one of the things was allergic conjuctivitis. Though now almost all the redness in the eyes is gone but still my eyes are red in the morning when i wake up but they turn okay soon. Also, a little, very less redness is still there. And it's been like three weeks now. I am confused. Would this go away too slowly? what should i do.

     
    Old 02-13-2007, 09:14 AM   #3
    JenD&K
    Junior Member
    (female)
     
    JenD&K's Avatar
     
    Join Date: Feb 2007
    Location: Indiana
    Posts: 11
    JenD&K HB User
    Re: Rash is back

    As I wrote previously I had anaphylaxis to Ceftin. I was given prednisone for 4 days following and my rash/hives went away. Over the last few days it has come back and is spreading. I am going to see the allergist tomorrow, but I'm just wondering if any one else here has had continuing reactions to a drug that you finished taking over a week ago? I am worrying and I don't want to have to take the prednisone for too long. Any thoughts would be greatly appreciated.

    Thanks,
    Jen

     
    Old 02-13-2007, 09:20 AM   #4
    sneezydiva
    Senior Veteran
    (female)
     
    sneezydiva's Avatar
     
    Join Date: Jul 2004
    Posts: 1,421
    sneezydiva HB User
    Re: Ongoing problems after anaphylaxis

    Antibiotics actually stay in body for longer than you'd think. Also, it takes awhile for your body to calm down from a severre allergic reaction. Were you taking the Ceftin for a sinus infection? The infection may be the actual cause of your dizziness.

    Last edited by sneezydiva; 02-13-2007 at 09:21 AM.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    has anyone heard or had any problems with Xolaire JustDave4now Asthma 1 07-05-2007 06:55 PM
    anaphylaxis from dust mites? tordek Allergies 3 09-12-2006 08:23 PM
    Please read - questions on anaphylaxis sahaira Allergies 0 09-01-2005 02:32 PM
    Any adults here with anaphylaxis? Allegory Allergies 10 01-12-2005 07:57 AM
    Beta blocker, ACE inhibitor, and anaphylaxis the_recluse High & Low Blood Pressure 7 10-25-2004 06:33 AM
    Anaphylaxis reactions that cause fainting cheryl2w Allergies 6 07-03-2004 02:41 PM
    A milder form of anaphylaxis- but still terrifying GettingWellAgain Allergies 6 04-05-2004 10:32 AM
    Swollen Cheeks/Mouth--Very Scary. Anaphylaxis? girlwondering Allergies 4 02-20-2004 06:06 AM
    Caffeine Anaphylaxis Causes other disorders Ragamuffin Alternative Medicine 3 08-11-2002 10:04 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:04 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!